Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe heartburn, blood in stools, itching and frequent diarrhea due to lactose intolerance. What treatment should be taken?

I have been suffering from heartburn for several days. I took nexium that I had leftover from a previous bout of diverticulitis . I began to feel better after about three days. I saw my nurse practioner today since my GP was out. She put me on prevacid once a day and told me to change my diet. She suspected reflux because my voice is scratchy and I have been needing to clear my throat frequently. she also had me get bloodwork to rule out gall bladder and Im getting an ultrasound of my gall bladder and abdomen to also rule out gall bladder. She asked if I had blood in my stool which I hadnt noticed. So, today, I checked my stool and it had a light red color throughout. Is that a sign of a bleeding ulcer? Or, is that more of a lower GI thing like hemorroids? I have had itching not to long ago and i frequently have diarrhea because I am lactose intolerant. Should I push my GP to send me to a gastroenterologist sooner? She said if I didnt get better after a 4 week treatment with prevacid I would be sent to a specialist at that time.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
You should try for alternative treatment specially unani medicine. Jawarish Amla + jawarish Shahi 6-6 gm twice daily after meal, continue for 2 months. more plently of water, life style changes, fibre diet.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor